dbullwinkel Posted July 26, 2013 Share Posted July 26, 2013 (edited) Missy (14) has been getting injections of Ichon as a replacement for adequan . My vet gave the go ahead after researching it at my request. Injections started June 15 weekly ( same as adequan) with no issues. July 9 I gave her her infection. She also took heart guard plus chewable the same day. The next day she had no appetite and started with diarrhea. Flagyl did not help. The next day she had bloody liquid diarrhea . Needed up at vet as we had a funeral for my mother in law. All blood work was normal.Her bms are normal now. Vet suggested keeping her on flagyl once daily as a precaution. Today I gave he rather Ichon injection,,,skipped it last week. As I wrote it on the calendar, I realized the diarrhea started the day after the Ichon/heartworm. Now I am panic stricken that it is the Ichon. This was the WORST diarrhea I have ever seen. Side effects of adequan can be stomach issues, but she nevertheless had a problem before. Maybe it was the heartworm meds. Or the combination of the two? or simply a coincidence? My ig also gets the injection..he has had no stomach issues. As a precaution I gave her a second flagyl tonight and am making rice. Has anyone had issues with diarrhea following adequan and or heart guard? I am hoping she doesn't start acting sick again. We almost put her down last time as she was so sick. Also this last diarrhea episode and one prior to it coincided with restarting meloxicam, she is so longer on that...up to now that is what I thought it was from. Sorry so long! Edited July 26, 2013 by dbullwinkel Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.